| Model Number |
CS 3801-01 |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/29/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.Report is being submitted past 30 day deadline based on retrospective review conducted on 6/21/2019.Original mdr (report 1 of 4) filed 12/26/2018.
Event or Problem Description
Set screws would not engage the pedicle screw.Report 3/4.